Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Random shifts which preserve measure


Authors: Donald Geman and Joseph Horowitz
Journal: Proc. Amer. Math. Soc. 49 (1975), 143-150
MSC: Primary 28A65; Secondary 60G10
MathSciNet review: 0396907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a flow $ {\theta _g},g \in G$ a group, over a probability space $ (\Omega ,\mathfrak{F},P)$ and a $ G$-valued random variable $ Z$, we exhibit the Lebesgue decomposition of the measure $ P \circ \theta _Z^{ - 1}$ relative to $ P$, and give necessary and sufficient conditions for equality $ (P \circ \theta _Z^{ - 1} = P)$, absolute continuity $ (P \circ \theta _Z^{ - 1} \ll P)$, and singularity $ (P \circ \theta _Z^{ - 1} \bot P)$ in terms of the Haar measure. The proof rests on the theory of ``Palm measures'' as developed by Mecke and the authors. Specializing the group $ G$, we retrieve some known results for the integers and real line, and compute the Radon-Nikodým derivatives in various cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A65, 60G10

Retrieve articles in all journals with MSC: 28A65, 60G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0396907-X
PII: S 0002-9939(1975)0396907-X
Article copyright: © Copyright 1975 American Mathematical Society